# SDR DALA2024052305437

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N903DN
- Make and model: Boeing 737990ER
- Aircraft serial: 32007
- Aircraft time: 17,507 hours, 6,811 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 178 Rbl 20-30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3903, LIGHTNING STRIKE AFT OF STA 178 BETWEEN RBL 20 AND RBL 30. CORRECTIVE ACTION: REMOVED FASTENER NEXT TO LIGHTING STRIKE PER B737 SRM 51-40-00. REMOVED 13 RIVETS TO ALLOW FOR SKIN SEPARATION REMOVED DAMAGE WITH A .875" CUTOUT PER STEP 2. OF PRI 618146-14 REV O. MADE 1.940X1.780 CUTOUT OF THE SKIN PER PRI 618146-14 REV. 3. COMPLETED PERMANENT REPAIR PER ERA 618146-14 REV. ORIGINAL SEC I. (LP 0353903)
